Space filling with metric measure spaces

Wildrick, K.; Zürcher, T. (2012). Space filling with metric measure spaces. Mathematische Zeitschrift, 270(1-2), pp. 103-131. Berlin: Springer 10.1007/s00209-010-0787-1

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wildrick, Kevin Michael and Zürcher, Thomas

ISSN:

0025-5874

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

06 Dec 2013 13:39

Publisher DOI:

10.1007/s00209-010-0787-1

Web of Science ID:

000299125000005

URI:

https://boris.unibe.ch/id/eprint/17010 (FactScience: 224726)

Actions (login required)

Edit item Edit item
Provide Feedback